# SDR DALA2024102110260

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,788 hours, 16,901 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 LH VERTICAL STABILIZER EXTERNAL SURFACE DELAMINATION FROM FUSELAGE 16 INCH AND FROM L/E 34INCH. CORRECTIVE ACTION: REPAIRED LH VERTICAL STABILIZER EXTERNAL SURFACE DELAMINATION FROM FUSELAGE 16 INCH AND FROM L/E 34 INCH AS PER PRI 621518-14. (0611758)
